# SDR SWAA2024071101781

- Difficulty date: June 14, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 19,658 hours, 10,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS663 BETWEEN RBL 10 UPPER POSITION AT CENTER WING BOX 2024-384326<[01] REPLACED ANGLE LOCATED BS663 BETWEEN RBL 5 TO RBL 65 UPPER POSITION AT CENTER WING BOX FOR REPLACED SEE TTG8Q00TX1RG;[02] CORRECTED STEP 1. REPLACED ANGLE LOCATED BS663 BETWEEN RBL 5 TO RBL 65 UPPER POSITION AT CENTER WING BOX REPLACEMENT ON DOCUMENTED ON TTG8Q00TX1RG.;[03] CORRECTED STEP 2. REPLACED ANGLE LOCATED BS663 BETWEEN RBL 5 TO RBL 65 UPPER POSITION AT CENTER WING BOX REPLACEMENT IS DOCUMENTED ON TTG8Q00TX1RG.;[04] CORRECTED STEP 3. REPLACED ANGLE LOCATED BS663 BETWEEN RBL 5 TO RBL 65 UPPER POSITION AT CENTER WING BOX REPLACEMENT IS DOCUMENTED ON TTG8Q00TX1RG.
